# SDR EISA99166

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 5727571
- Condition: Shorted
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOST NR 1 PACK.  REMOVED AND REPLACED INLET TEMP SENSOR IAW MM 21-61-41.  OPS CHECK NORMAL PER MM 21-31-00.  (M)
